# SDR ERAA087090

- Difficulty date: May 16, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 23,198 hours
- Engine: Ge CT58*
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 40008310103
- Part serial: 2159
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DOES NOT PAINT RAIN.  ONCE YOU'RE WITHIN 10 MILES OF VERY HEAVY RAIN, IT STARTS TO PAINT LIGHT RAIN.
